Aa
A
A
Close
Avatar universal
Mirapex and Migraines
Is there a theoretical or empirical reason that a dopaminergic drug like Mirapex could trigger migraines?
Cancel
3 Answers
Page 1 of 1
Avatar universal
hi, well ,literature doesn't show migraine being precipitated by dopamine agonist mirapex.

Although studies with mirapex have shown headache as side effect but similar incidence was seen with placebo too!.Please visit website http://www.rxlist.com/cgi/generic/prampex.htm for more information.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
hi,

Bhups is right.

Headache is one of the most common side effect of Mirapex .
http://www.fda.gov/medWatch/SAFETY/1999/mirapexlabel.pdf

Simple pain killers help in relief from migraine
But if severe please consult your doctor.
Why are you on Mirapex?

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I came across an article suggesting that migraine can be one of the side effects of Mirapex
http://bidocs.boehringer-ingelheim.com/BIWebAccess/ViewServlet.ser?docBase=renetnt&folderPath=/Prescribing+Information/PIs/Mirapex/Mirapex.pdf
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Migraines & Headaches Community Resources
Top Neurology Answerers
620923 tn?1452919248
Blank
Allentown, PA
1780921 tn?1499305393
Blank
Queen Creek, AZ
1756321 tn?1499064984
Blank
Queensland, Australia
Avatar universal
Blank
Trinity , TX